# SDR CALA9700743

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Section
- Condition: Corroded
- Location: Bs 1986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND T-SECTION CORRODED AT STA 1986, LONGERONS 50R AND 51R.  THE T-SECTION WAS REPLACED IAW SRM 53-10-00.
